How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gehring Your Own Question
Dr. Gehring
Dr. Gehring, Board Certified MD
Category: Medical
Satisfied Customers: 25054
Experience:  Private Practice for 20 years.Specialized in emergency care, psychosomatic diseases,sexual medicine, acupuncture.
61885400
Type Your Medical Question Here...
Dr. Gehring is online now

I have had polimyalgia years and am taking predislone

Customer Question

I have had polimyalgia for three years and am taking predislone and am down to 8mls per day. I take frusimide 40ml once a day since my feet become slightly swollen by night time. Now the sole of my feet feel numb most of the time and a slight tingly feeling up my legs.
I would appreciate your advice. My own doctor knows about it but has not really made any suggestions as to what can be done if anything or why it has started which it did about four months ago.
Thanks.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Gehring replied 2 years ago.
Hi there,
Welcome to Justanswer! I am Dr.Customerand pleased to help you.
Numbness and tingling are not caused by your medication or by polymyalgia. Most likely they are due to a neural irritation in your lower spine. This occurs when the nerves are compressed by the intervertebral disks (protrusion or prolaps) or by muscular tension.
Helpful may be warmth, phsiotherapy and diclofenac, which lets the nerve's swelling decrease.
If this doesn't work, a neurologist can measure the nerve`s action, to look for polyneuropathia. This may afford vitamin b substitution and blood works for diabetes.
I wish you a soon recovery!